Hamilton equations for infinite-dimensional systems, and their variational equations

For systems with infinitely many degrees of freedom, we establish a relationship between the solutions and first integrals of noncanonical Hamilton equations, their variational equations, and the adjoint variational equations. © 2008 MAIK Nauka.

Editors
-
Publisher
-
Number of issue
4
Language
English
Pages
593-596
Status
Published
Department
-
Number
-
Volume
44
Year
2008
Organizations
  • 1 Peoples' Friendship University of Russia, Moscow, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3118/